# SDR USAA2009102692865

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 63,767 hours, 28,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - PHX-ATL - EMERGENCY LIGHTS - ROW 24L AISLE EMERGENCY LIGHT MISSING LENS.  REPLACED EMERGENCY LIGHT LENS ROW 24L.
